# SDR DALA2022020700796

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 CORROSION FOUND ON THE CABIN FLOOR BEAM AT STA917, LBL11, CORRECTIVE ACTION: THE DAMAGED SECTION REPAIRED AS PER B767-300 SRM53-00 (2112152)
